# SDR SWAA2019071634805

- Difficulty date: July 5, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 48,130 hours, 28,456 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A6200
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT TRAILING EDGE CAVITY DEFLECTOR CONTROL RIB INBOARD SIDE, L ANGLE CRACKED.  R&R L-ANGLE IAW SRM & DWG.
